# SDR DHL2007793031

- Difficulty date: December 5, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON FLOORBEAM BS 276 RBL 14.  CUT OUT CORRODED SECTION OF FLOORBEAM  IAW SRM 51-40-4 FIGURE 1.   FABRICATED FILLER, 1 ANGLE AND FILLER FOR VERTICAL STIFFENER IAW SRM 51-40-4.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AND WEB STIFFENER IAW SRM 51-30-2.
